Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 122, NWS Tallahassee, FL

November 7, 20075 counties in Alabama; 16 counties in Georgia; 16 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Nov 7, 2007, 2:34 PM CST for 5 counties in Alabama; 16 counties in Georgia; 16 counties in Florida. It took effect at Nov 8, 2007, 4:05 AM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 7, 2007, 2:34 PM CST (20:34 UTC)
In effect from
Nov 8, 2007, 4:05 AM CST
Expired
Nov 8, 2007, 5:00 PM CST
In force
13 hr
Issued by
NWS Tallahassee, FL
All 37 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Calhoun County, GA, Clay County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 69 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2109 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 072034
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 PM EST WED NOV 7 2007

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH THE EARLY EVENING
FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH THE EARLY EVENING
FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE
TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FOR LATE THURSDAY MORNING
THROUGH THE AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND
BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE
HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THURSDAY AFTERNOON
FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE
TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25
PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR LATE FRIDAY MORNING
THROUGH THE AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND
BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY
BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE OVER THE REGION WILL CONTINUE TO
PROVIDE COOL AND DRY CONDITIONS OVER THE NEXT FEW DAYS. ALTHOUGH
THE DISPERSION INDICES WILL DROP ON THURSDAY AND FRIDAY...THE
RELATIVE HUMIDITIES WILL EXCEED CRITICAL LEVELS ACROSS PORTIONS
OF THE AREA. A RED FLAG WARNING WILL CONTINUE THROUGH THE LATE
AFTERNOON ACROSS THE AREA TODAY DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW CRITICAL LEVELS. ON THURSDAY...RED FLAG CONDITIONS
WILL LIKELY OCCUR WITH RELATIVE HUMIDITIES REMAINING BELOW 35
PERCENT FOR FOUR OR MORE HOURS ACROSS THE EASTERN FLORIDA
PANHANDLE AND BIG BEND. ELSEWHERE...THE RELATIVE HUMIDITIES ARE
FORECAST TO DROP BELOW 25 PERCENT...HOWEVER...DURATIONS WILL
LIKELY NOT BE MET. THEREFORE...WILL LEAVE THE WATCH UP FOR THESE
AREAS. ON FRIDAY...THE EASTERN FLORIDA PANHANDLE AND THE BIG BEND
AREAS WILL LIKELY MEET THE CRITERIA ONCE AGAIN WITH LONG DURATIONS
OF LOW RELATIVE HUMIDITY.

FLZ007-009>019-026>029-034-080000-
/O.UPG.KTAE.FW.A.0099.071108T1700Z-071108T2300Z/
/O.NEW.KTAE.FW.W.0122.071108T1700Z-071108T2300Z/
/O.NEW.KTAE.FW.A.0100.071109T1800Z-071109T2200Z/
/O.CON.KTAE.FW.W.0121.000000T0000Z-071108T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
334 PM EST WED NOV 7 2007 /234 PM CST WED NOV 7 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 
35 PERCENT...
...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ THURSDAY DUE TO EXPECTED LONG DURATIONS OF LOW 
RELATIVE HUMIDITY BELOW 35 PERCENT...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO POSSIBLE 
LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-GAZ120>131-142>148-155>161-080000-
/O.CON.KTAE.FW.W.0121.000000T0000Z-071107T2300Z/
/O.CON.KTAE.FW.A.0099.071108T1800Z-071108T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
334 PM EST WED NOV 7 2007 /234 PM CST WED NOV 7 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY 
BELOW 25 PERCENT...
...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON DUE TO 
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GIBBS
3 follow-up statements
000 
WWUS82 KTAE 080022
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
722 PM EST WED NOV 7 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 6 PM EST /5 PM CST/ THURSDAY FOR LOW RELATIVE HUMIDITY FOR THE
FLORIDA PANHANDLE AND BIG BEND...

...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR SIMILAR
CONDITIONS FOR THE FLORIDA PANHANDLE AND BIG BEND...

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON FOR LOW
RELATIVE HUMIDITY FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH
CENTRAL GEORGIA...

.DISCUSSION...A VERY DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING
TO PRODUCE RED FLAG CONDITIONS ACROSS THE REGION THURSDAY AND
FRIDAY AFTERNOONS. 

FLZ007-009>019-026>029-034-081130-
/O.EXP.KTAE.FW.W.0121.000000T0000Z-071108T0000Z/
/O.CON.KTAE.FW.W.0122.071108T1700Z-071108T2300Z/
/O.CON.KTAE.FW.A.0100.071109T1800Z-071109T2200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
722 PM EST WED NOV 7 2007 /622 PM CST WED NOV 7 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 6 PM EST /5 PM CST/ THURSDAY FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR LOW 
RELATIVE HUMIDITY...
...RED FLAG WARNING HAS EXPIRED FOR WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 6 PM EST /5 PM CST/ THURSDAY. A FIRE WEATHER WATCH REMAINS IN
EFFECT FRIDAY AFTERNOON.

THE RELATIVE HUMIDITY WILL LIKELY DROP BELOW THE CRITICAL 35
PERCENT THRESHOLD EARLY THURSDAY AFTERNOON...AND REMAIN BELOW 35
PERCENT FOR AT LEAST 4 HOURS. SIMILAR CONDITIONS ARE POSSIBLE
FRIDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-GAZ120>131-142>148-155>161-081130-
/O.CON.KTAE.FW.A.0099.071108T1800Z-071108T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
722 PM EST WED NOV 7 2007 /622 PM CST WED NOV 7 2007/

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON FOR LOW 
RELATIVE HUMIDITY...

THE RELATIVE HUMIDITY MAY DROP BELOW THE CRITICAL 25 PERCENT
THRESHOLD THURSDAY AFTERNOON...AND REMAIN BELOW 25 PERCENT FOR 3
TO 4 HOURS. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FOURNIER
000 
WWUS82 KTAE 081005
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 AM EST THU NOV 8 2007

...THE RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM
CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR ALL OF THE
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND...

...THE FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR
ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CST/
TO 5 PM EST /4 PM CST/ THIS AFTERNOON FOR SOUTHEAST ALABAMA AND
SOUTHWEST GEORGIA...

...THE FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON ACROSS
SOUTH CENTRAL GEORGIA...

.DISCUSSION...A VERY DRY AIRMASS WILL REMAIN OVER THE FORECAST
AREA TODAY. THIS DRY AIR WILL COMBINE WITH DAYTIME HEATING TO
PRODUCE RED FLAG CONDITIONS ACROSS A LARGE PORTION OF THE REGION
LATE THIS MORNING THROUGH THE AFTERNOON. THESE DRY CONDITIONS WILL
CONTINUE INTO THE DAY ON FRIDAY WITH CRITICAL FIRE WEATHER
CONDITIONS ONCE AGAIN POSSIBLE FOR PORTIONS OF THE AREA...
ESPECIALLY ACROSS NORTHERN FLORIDA.

GAZ129>131-146>148-158>161-081115-
/O.CAN.KTAE.FW.A.0099.071108T1800Z-071108T2300Z/
TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES-
LANIER-
505 AM EST THU NOV 8 2007

...FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH THAT WAS IN EFFECT FOR THIS AFTERNOON. RELATIVE
HUMIDITY VALUES WILL STILL BE QUITE LOW TODAY FALLING TO 25
PERCENT OR SLIGHTLY BELOW FOR AROUND 2 HOURS DURING THE AFTERNOON.
HOWEVER...CRITICAL DURATIONS OF THESE RELATIVE HUMIDITIES ARE NO
LONGER EXPECTED.

$$

ALZ065>069-GAZ120>128-142>145-155>157-082200-
/O.UPG.KTAE.FW.A.0099.071108T1800Z-071108T2300Z/
/O.EXB.KTAE.FW.W.0122.071108T1800Z-071108T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-EARLY-MILLER-BAKER-MITCHELL-
SEMINOLE-DECATUR-GRADY-
505 AM EST THU NOV 8 2007 /405 AM CST THU NOV 8 2007/

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 5 PM
EST /4 PM CST/ THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 5 PM EST
/4 PM CST/ THIS AFTERNOON DUE TO EXPECTED CRITICAL DURATIONS OF
RELATIVE HUMIDITY AT OR BELOW 25 PERCENT. THE RED FLAG WARNING
REPLACES THE FIRE WEATHER WATCH THAT WAS IN EFFECT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>019-026>029-034-082300-
/O.CON.KTAE.FW.W.0122.071108T1700Z-071108T2300Z/
/O.CON.KTAE.FW.A.0100.071109T1800Z-071109T2200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
505 AM EST THU NOV 8 2007 /405 AM CST THU NOV 8 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON.

A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON.

THE RELATIVE HUMIDITY IS EXPECTED TO DROP BELOW THE CRITICAL 35
PERCENT THRESHOLD BY EARLY THIS AFTERNOON...AND REMAIN BELOW 35
PERCENT FOR AT LEAST 4 HOURS. SIMILAR CONDITIONS ARE POSSIBLE
FRIDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

14-MROCZKA
000 
WWUS82 KTAE 081918
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
218 PM EST THU NOV 8 2007

...THE RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM
CST/ THIS AFTERNOON TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR ALL
OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR LONG
DURATIONS OF LOW RELATIVE HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR ALL OF SOUTHEAST ALABAMA...SOUTH CENTRAL
AND SOUTHWEST GEORGIA FOR POTENTIALLY LONG DURATIONS OF
LOW RELATIVE HUMIDITIES...

...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO
5 PM EST /4 PM CST/ FRIDAY FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND FOR LONG DURATIONS OF LOW
RELATIVE HUMIDITIES...

.DISCUSSION...A VERY DRY AIRMASS WILL REMAIN OVER THE FORECAST
AREA TODAY. THIS DRY AIR WILL COMBINE WITH DAYTIME HEATING TO
PRODUCE RED FLAG CONDITIONS ACROSS A LARGE PORTION OF THE REGION
LATE THIS MORNING THROUGH THE AFTERNOON. THESE DRY CONDITIONS
WILL CONTINUE INTO THE DAY ON FRIDAY WITH CRITICAL FIRE WEATHER
CONDITIONS ONCE AGAIN POSSIBLE FOR PORTIONS OF THE AREA...
ESPECIALLY ACROSS NORTHERN FLORIDA.

FLZ007-009>019-026>029-034-090330-
/O.UPG.KTAE.FW.A.0100.071109T1800Z-071109T2200Z/
/O.NEW.KTAE.FW.W.0123.071109T1500Z-071109T2200Z/
/O.CON.KTAE.FW.W.0122.000000T0000Z-071108T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
218 PM EST THU NOV 8 2007 /118 PM CST THU NOV 8 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 5 PM
EST /4 PM CST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 5 PM
EST /4 PM CST/ FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
6 PM EST /5 PM CST/ THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>128-142>145-155>157-090330-
/O.NEW.KTAE.FW.A.0101.071109T1700Z-071109T2100Z/
/O.CON.KTAE.FW.W.0122.000000T0000Z-071108T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-EARLY-MILLER-BAKER-MITCHELL-
SEMINOLE-DECATUR-GRADY-
218 PM EST THU NOV 8 2007 /118 PM CST THU NOV 8 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/
THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/ THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ129>131-146>148-158>161-090330-
/O.NEW.KTAE.FW.A.0101.071109T1700Z-071109T2100Z/
TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES-
LANIER-
218 PM EST THU NOV 8 2007

...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. 


A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

12-WATSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 7, 1:44 PM CST, 50 minutes earlier.

Area forecast discussion, Nov 7, 1:44 PM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
244 PM EST WED NOV 7 2007

FREEZE WARNING TONIGHT FOR INLAND AREAS

.SHORT TERM...COLD AIR HAS BEEN POURING INTO THE AREA TODAY BEHIND
YESTERDAYS COLD FRONT. TEMPS STRUGGLING INTO THE LOWER 60S THIS
AFTERNOON AT MOST LOCATIONS. COLDEST NIGHT OF THE SEASON SO FAR ON
TAP TONIGHT AS HIGH PRESSURE NOSES INTO THE DEEP SOUTH. NOT A
PERFECT SETUP FOR RADIATIONAL COOLING WITH RIDGE AXIS TO THE
NORTH...BUT SHOULD BE SUFFICIENT FOR TEMPS TO DROP JUST BELOW
FREEZING OVER INLAND...AND MAINLY RURAL...AREAS. DURATIONS BELOW
FREEZING WILL BE MARGINAL BUT 2 HOURS IS POSSIBLE AND WILL UPGRADE
CURRENT FREEZE WATCH TO FREEZE WARNING. WILL ALSO CONTINUE TO
MENTION PATCHY FROST.

UPPER TROUGH REMAINS IN PLACE OVER THE DEEP SOUTH ON THURSDAY SO
AFTERNOON TEMPS WILL NOT MODERATE SIGNIFICANTLY HIGH PRESSURE WILL
BE A BIT MORE FAVORABLE POSITION FOR RADIATIONAL COOLING THURSDAY
NIGHT SO EXPECT LOWS TO DROP CLOSE TO FREEZING ONCE AGAIN.

.LONG TERM...TROUGH LIFTS OUT TO THE EAST WITH RIDGE BUILDING OVER
THE DEEP SOUTH STARTING SATURDAY SO EXPECT A GRADUAL WARMING TREND
OVER THE WEEKEND. REMAINS A GREAT DEAL OF UNCERTAINTY NEXT WEEK
WITH THE EVOLUTION/EXISTENCE OF A CUTOFF LOW MOVING ACROSS THE
DEEP SOUTH. GFS MAINTAINS THIS SOLUTION WHILE ECMWF HAS THE CUTOFF
BEING ABSORBED INTO THE LARGER FULL LATITUDE TROUGH. THIS
EVOLUTION HAS IMPLICATIONS IN TERMS OF RAIN CHANCES AND POTENTIAL
FOR SEVERE WEATHER. CURRENT GRIDS CARRYING ONLY LOW CHANCE POPS
AND THIS SEEMS REASONABLE FOR NOW.

&&

.AVIATION...CLEAR SKIES AND VFR CONDITIONS WILL PREVAIL THROUGH THE
TAF PERIOD. EXPECT THE NORTHERLY WINDS TO TREND DOWN OVER THE
EVENING HOURS 5 KT OR LESS.

&&

.MARINE...WINDS SUBSIDING OVER THE COASTAL WATERS THIS AFTERNOON
AS HIGH PRESSURE BUILDS IN. WINDS AND SEAS SHOULD CONTINUE TO
SUBSIDE OVERNIGHT AND REMAIN BELOW CRITERIA THROUGH THE WEEKEND.

&&

.FIRE WEATHER...RED FLAG CONDITIONS WILL PERSIST THROUGH THE LATE
AFTERNOON HOURS ACROSS THE AREA DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY. THE GA/AL COUNTIES WILL BE MARGINAL WITH REGARDS TO THE
FOUR HOUR DURATIONS OF RH BELOW 25 PERCENT THROUGH THE REST OF THE
AFTERNOON. FOR THURSDAY/FRIDAY AFTERNOON...EXPECT THE DRY CONDITIONS
TO PERSIST ACROSS THE AREA AS THE HIGH PRESSURE BUILDS SOUTHWARD
ACROSS THE REGION. THURSDAY...WILL GO WITH A RED FLAG WARNING ACROSS
THE FLORIDA COUNTIES AND LEAVE THE WATCH UP ELSEWHERE. ON
FRIDAY...WILL ONLY GO WITH A WATCH ACROSS THE FLORIDA AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  67  31  65  33  69 /   0   0   0   0   0
PANAMA CITY  66  39  65  42  71 /   0   0   0   0   0
DOTHAN       64  32  64  37  70 /   0   0   0   0   0
ALBANY       64  31  64  34  68 /   0   0   0   0   0
VALDOSTA     66  34  64  35  69 /   0   0   0   0   0
CROSS CITY   68  33  67  37  71 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 5 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     FREEZE WARNING FROM 4 AM TO 8 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     FREEZE WARNING FROM 5 AM TO 9 AM EST THURSDAY FOR THE FOLLOWING
     ZONES: BAKER...CALHOUN...CLAY...COLQUITT...DECATUR...
     DOUGHERTY...EARLY...GRADY...LEE...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TURNER...
     WORTH.

     FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

FL...FREEZE WARNING FROM 5 AM EST /4 AM CST/ TO 9 AM EST /8 AM CST/
     THURSDAY FOR THE FOLLOWING ZONES: CALHOUN...GADSDEN...
     HOLMES...INLAND WALTON...JACKSON...LEON...LIBERTY...
     WASHINGTON.

     RED FLAG WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM
     CST/ THURSDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...NONE.

&&

CAMP/GIBBS
Hazardous weather outlook, Nov 7, 4:52 AM CST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
552 AM EST WED NOV 7 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-081100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
552 AM EST WED NOV 7 2007 /452 AM CST WED NOV 7 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH EARLY
THURSDAY MORNING ACROSS INLAND PORTIONS OF THE EASTERN FLORIDA
PANHANDLE...INLAND PORTIONS OF THE WESTERN FLORIDA BIG
BEND...SOUTHWEST GEORGIA AND SOUTHEAST ALABAMA...

CALM WINDS...DRY AIR AND CLEAR SKIES WILL ALLOW TEMPERATURES TO
DROP RAPIDLY AFTER SUNSET. NORMALLY COLDER INLAND LOCATIONS MAY
SEE TEMPERATURES FALL TO NEAR THE FREEZING MARK OR SLIGHTLY BELOW
FOR A COUPLE OF HOURS AROUND SUNRISE THURSDAY MORNING. THE BEST
CHANCES TO SEE THESE FREEZING TEMPERATURES WILL BE ACROSS INLAND
PORTIONS OF THE EASTERN FLORIDA PANHANDLE...INLAND PORTIONS OF THE
WESTERN FLORIDA BIG BEND...SOUTHWEST GEORGIA...AND SOUTHEAST
ALABAMA. FREEZE WATCHES ARE NOW IN EFFECT FROM LATE TONIGHT INTO
EARLY THURSDAY MORNING FOR THESE AREAS. OUTSIDE OF THESE AREAS A
FEW NORMALLY COOLER LOCATIONS MAY APPROACH THE FREEZING MARK
TOWARD SUNRISE...HOWEVER DURATIONS OF THESE TEMPERATURES ARE NOT
EXPECTED TO BE LONG ENOUGH TO SUPPORT FREEZE WATCH CRITERIA.

ELEVATED WINDS OVER THE COASTAL WATERS IN THE WAKE OF A COLD
FRONT WILL SLOWLY DIMINISH BELOW ADVISORY LEVEL CRITERIA
BY EARLY THIS AFTERNOON.

A VERY DRY AIRMASS HAS ARRIVED ACROSS THE FORECAST AREA. THIS DRY
AIR WILL RESULT IN VERY LOW RELATIVE HUMIDITY READINGS REGION WIDE
LATE THIS MORNING INTO THE EARLY EVENING. A RED FLAG WARNING
REMAIN IN EFFECT FOR ALL ZONES DUE TO THE FIRE WEATHER CONCERNS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

FIRE WEATHER CONCERNS WILL ONCE AGAIN BE IN THE FORECAST FOR ALL
AREAS THURSDAY AFTERNOON AND POTENTIALLY ACROSS THE FLORIDA ZONES
FOR FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL AREAS
THURSDAY AFTERNOON AND EARLY EVENING.

NORMALLY COLDER LOCATIONS MAY ONCE AGAIN APPROACH THE FREEZING
MARK TOWARD SUNRISE ON FRIDAY.

THE NEXT CHANCE FOR RAINFALL IN THE FORM OF SHOWERS AND
THUNDERSTORMS IS ANTICIPATED TO ARRIVE TUESDAY INTO WEDNESDAY AS A
POTENTIAL SYSTEM MOVES EAST ALONG THE GULF COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 2:52 AM CSTFreeze WatchTAECoffee, Dale, Geneva, Henry, Houston12 hr
Nov 7, 2:38 PM CSTFreeze WarningTAECoffee, Dale, Geneva, Henry, Houston17 hr
Nov 7, 2:34 PM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more23 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.